Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 8, NWS Tulsa, OK

January 7, 200811 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 7, 2008, 9:00 PM CST for 11 counties in Oklahoma. It was in force for 60 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2008, 9:00 PM CST (03:00 UTC)
Expired
Jan 7, 2008, 10:00 PM CST
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 9:00 PM CSTHAIL 0.75Henryetta, OK
Jan 7, 9:00 PM CSTHAIL 0.75W Okay, OK
Jan 7, 9:24 PM CSTHAIL 1Henryetta, OK
Jan 7, 9:28 PM CSTTSTM WND DMG5 E Okemah, OKPOWER POLE DOWN
Jan 7, 9:28 PM CSTHAIL 1.75Boynton, OK
Jan 7, 9:42 PM CSTHAIL 0.884 W Hitchita, OK
Jan 7, 9:46 PM CSTTSTM WND DMG4 W Muskogee, OKPOWER POLE BLOWN DOWN
Jan 7, 9:46 PM CSTHAIL 0.75Tullahassee, OK
Jan 7, 9:55 PM CSTHAIL 0.753 W Okay, OK
Jan 7, 10:00 PM CSTTSTM WND DMG2 Se Morris, OKSIX POWER POLES BLOWN DOWN. ALSO FUNNEL CLOUD SEEN TWICE ABOUT 4 MILES EAST SOUTHEAST OF MORRIS AROUND 945 PM.
Jan 7, 10:00 PM CSTTSTM WND DMG8 W Hulbert, OKA FEW LARGE TREES DOWN IN SEQUOYAH STATE PARK
Jan 7, 10:10 PM CSTTSTM WND GST 658 E Jamesville, OKESTIMATE WAS 60 TO 70. HALF INCH HAIL...BLOWING SIDEWAYS. ...THIS WAS IN TAFT OKLAHOMA...NOT THE TAFT IN FRANKLIN COUNTY ARKANSAS.
Jan 7, 10:10 PM CSTTSTM WND GST 658 W Muskogee, OKALSO 0.5 INCH HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr
Jan 7, 8:55 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 080300
SVRTSA
OKC021-035-041-091-097-101-107-111-131-143-145-080400-
/O.NEW.KTSA.SV.W.0008.080108T0300Z-080108T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
900 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA
  WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1000 PM CST

* AT 859 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 22 MILES EAST OF DISNEY TO WAGONER...MOVING
  NORTHEAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...INOLA...
  CHOUTEAU...LOCUST GROVE...PRYOR...SALINA...ADAIR...SPAVINAW...
  PENSACOLA...LANGLEY AND DISNEY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 262.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3669 9504 3594 9496 3515 9599 3528 9601
      3528 9639 3529 9644 3546 9645 3565 9623
      3565 9618 3570 9618
TIME...MOT...LOC 0300Z 221DEG 39KT 3652 9461 3600 9536

$$
1 follow-up statement
000 
WWUS54 KTSA 080324
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CST MON JAN 7 2008

OKC021-035-041-091-097-101-107-111-131-143-145-080400-
/O.CON.KTSA.SV.W.0008.000000T0000Z-080108T0400Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-DELAWARE OK-CRAIG OK-
CHEROKEE OK-OKFUSKEE OK-MCINTOSH OK-TULSA OK-MAYES OK-
924 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR MAYES...SOUTHEASTERN TULSA...WESTERN MCINTOSH...EASTERN
OKFUSKEE...NORTHWESTERN CHEROKEE...SOUTHEASTERN CRAIG...SOUTHWESTERN
DELAWARE...SOUTHEASTERN ROGERS...WAGONER...NORTHERN MUSKOGEE AND
OKMULGEE COUNTIES...

AT 920 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEGGS TO BRYANT...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ADAIR...
SALINA...TULLAHASSEE...ROSE...BOYNTON...STRANG...HOFFMAN...
PENSACOLA...PEGGS...PIERCE...SPAVINAW...LANGLEY...HITCHITA...
DISNEY...COUNCIL HILL...WAINWRIGHT...FORT GIBSON...SUMMIT...OKTAHA...
MUSKOGEE...OKAY...LOST CITY AND HULBERT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 262.

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. 
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE 
NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY 
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3669 9504 3594 9496 3515 9599 3528 9601
      3528 9639 3529 9644 3546 9645 3565 9623
      3565 9618 3570 9618
TIME...MOT...LOC 0324Z 233DEG 45KT 3611 9511 3539 9600

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 7:58 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 7, 7:58 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
758 PM CST MON JAN 7 2008

.DISCUSSION...
UPDATED ZFP SENT TO REFLECT THE ADDITION OF TORNADO WATCH 5...
ELSEWHERE... WATCH 3 REMAINS IN EFFECT FOR AREAS NOT REPLACED BY
WATCH 5. HAVE MADE NO ADJUSTMENTS TO FORECAST ELEMENTS WITH THIS
UPDATE. WILL MONITOR TEMP/POP TRENDS AND WILL UPDATE THESE
ELEMENTS LATER AS WARRANTED.

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
Hazardous weather outlook, Jan 7, 8:40 PM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST MON JAN 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CST MON JAN 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

	AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
        WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
        NORTHWEST AND WEST CENTRAL ARKANSAS.

FLASH FLOODING.
        RISK...ELEVATED.
	AREA...PARTS OF EASTERN OKLAHOMA AND PARTS NORTHWEST
               ARKANSAS.
        ONSET...TONIGHT

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST. ADDITIONALLY...FLASH FLOODING FROM THESE TRAINING CELLS
OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS A
POSSIBILITY THIS EVENING AND OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON.  A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jan 7, 7:16 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             4 N TAHLEQUAH           35.97N 94.97W
01/07/2008  E1.00 INCH       CHEROKEE           OK   AMATEUR RADIO

&&

SAA
Local storm report, Jan 7, 8:16 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TORNADO          9 NE DECATUR            36.43N 94.35W
01/07/2008                   BENTON             AR   EMERGENCY MNGR

&&

SFP
Local storm report, Jan 7, 8:18 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             1 S SILOAM SPRINGS      36.17N 94.54W
01/07/2008  E1.00 INCH       BENTON             AR   EMERGENCY MNGR

&&

SFP
Local storm report, Jan 7, 8:20 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          HIWASSE                 36.43N 94.33W
01/07/2008                   BENTON             AR   EMERGENCY MNGR

&&

SFP
Local storm report, Jan 7, 8:29 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             HIWASSE                 36.43N 94.33W
01/07/2008  E0.75 INCH       BENTON             AR   AMATEUR RADIO

0815 PM     HAIL             BELLA VISTA             36.43N 94.23W
01/07/2008  E1.75 INCH       BENTON             AR   AMATEUR RADIO

&&

SAA
Local storm report, Jan 7, 8:58 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     WELEETKA                35.34N 96.14W
01/07/2008  E60.00 MPH       OKFUSKEE           OK   LAW ENFORCEMENT

0841 PM     HAIL             WELEETKA                35.34N 96.14W
01/07/2008  E1.00 INCH       OKFUSKEE           OK   LAW ENFORCEMENT

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:31 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee59 min
Jan 7, 6:38 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee67 min
Jan 7, 6:57 PM CSTTornado WarningTSACherokee33 min
Jan 7, 7:03 PM CSTTornado WarningTSACherokee, Muskogee42 min
Jan 7, 7:06 PM CSTTornado WarningTSAAdair, Delaware24 min
Jan 7, 7:11 PM CSTTornado WarningTSAMcIntosh, Muskogee34 min
Jan 7, 7:22 PM CSTTornado WarningTSAMcIntosh, Muskogee41 min
Jan 7, 7:28 PM CSTTornado WarningTSAAdair, Delaware32 min
Jan 7, 7:35 PM CSTTornado WarningTSAAdair, Cherokee55 min
Jan 7, 7:40 PM CSTTornado WarningTSACherokee, Muskogee50 min
Jan 7, 7:58 PM CSTTornado WarningTSACherokee31 min
Jan 7, 7:59 PM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner61 min
Jan 7, 8:08 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more67 min
Jan 7, 8:09 PM CSTTornado WarningTSAAdair, Delaware66 min
Jan 7, 8:17 PM CSTTornado WarningTSACherokee, Muskogee, Wagoner43 min
Jan 7, 8:24 PM CSTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner4 hr
Jan 7, 8:54 PM CSTTornado WarningTSAAdair, Cherokee, Delaware66 min
Jan 7, 9:40 PM CSTTornado WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner65 min
Jan 7, 9:54 PM CSTFlash Flood WarningTSAOkfuskee, Okmulgee3 hr
Jan 7, 9:57 PM CSTTornado WarningTSAAdair, Cherokee, Delaware63 min
Jan 7, 9:58 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee62 min
Jan 7, 10:07 PM CSTSpecial Weather StatementTSAOsage, Pawnee53 min
Jan 7, 10:45 PM CSTTornado WarningTSAAdair, Cherokee, Delaware60 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee38 min
Jan 7, 11:11 PM CSTTornado WarningTSAMuskogee, Okmulgee34 min
Jan 7, 11:20 PM CSTTornado WarningTSAMayes, Rogers, Wagoner55 min
Jan 7, 11:59 PM CSTTornado WarningTSACherokee, Delaware, Mayes, Wagoner61 min
Jan 8, 12:15 AM CSTSpecial Weather StatementTSACraig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more30 min
Jan 8, 12:59 AM CSTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more61 min
Jan 8, 1:15 AM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa60 min
Jan 8, 1:40 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner50 min
Jan 8, 2:11 AM CSTFlash Flood WarningTSACherokee, Delaware3 hr
Jan 8, 2:31 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee29 min
Jan 8, 2:58 AM CSTSpecial Weather StatementTSAAdair32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.